# SDR USAA2014061100001

- Difficulty date: June 9, 2014
- Submitted: June 11, 2014
- Operation: Air carrier
- Aircraft: N953UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000133
- Aircraft time: 14,725 hours, 12,178 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP18730118
- Part serial: 08004H0059
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RON FIRST OFFICER`S FIXED WINDSHIELD HAS MULTIPLE CRACKS & DELAMINATION ALONG THE UPPER EDGE 15 INCHES OTBD OF INNER CORNER.  R & R WINDSHIELD IAW AMM 56-11-00400-801-A.
